2 doctors weighed in:

Took 50mg diphenhydramine two hours ago still so sleep can I take another one?

2 doctors weighed in
Dr. Kelly Kane
Pediatrics
1 doctor agrees

In brief: A little too much

Maybe try some sleepy tea or melatonin.

In brief: A little too much

Maybe try some sleepy tea or melatonin.
Dr. Kelly Kane
Dr. Kelly Kane
Thank
Dr. Abby Caplin
Integrative Medicine

In brief: No

That's a pretty strong dose, and the effects may kick in a little later. You may also get some unwanted side effects! if you are having trouble sleeping, let your doctor know about it.
Make sure you are exercising every day, since this improves sleep patterns.

In brief: No

That's a pretty strong dose, and the effects may kick in a little later. You may also get some unwanted side effects! if you are having trouble sleeping, let your doctor know about it.
Make sure you are exercising every day, since this improves sleep patterns.
Dr. Abby Caplin
Dr. Abby Caplin
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
839K people helped
Continue
108,000 doctors available
Read more answers from doctors